1 doctor weighed in:
M taking quasense which is a three month birth control pill . I've been getting spotting for about a month and a half before the end of the pack and it?
1 doctor weighed in

Dr. David Kurss
Obstetrics & Gynecology
In brief: It should resolve
Frequently, when starting a pill, esp.
A more extended regimen, women will experience what is called breakthrough bleeding. It occurs primarily as the uterine lining becomes thinner due to the progestin part of the pill. If it doesn't improve by the first 3 or so months, your dr. May add some extra estrogen, the other component of the pill. Good luck.

In brief: It should resolve
Frequently, when starting a pill, esp.
A more extended regimen, women will experience what is called breakthrough bleeding. It occurs primarily as the uterine lining becomes thinner due to the progestin part of the pill. If it doesn't improve by the first 3 or so months, your dr. May add some extra estrogen, the other component of the pill. Good luck.
Dr. David Kurss
Dr. David Kurss
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors